# SDR UPS09154289

- Difficulty date: January 6, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA, F/O'S WINDSHIELD CRACKED BEYOND AMM LIMITS.  ***SDR FILED OPEN***
